# SDR ASAA2021021634111

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,123 hours, 6,801 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HF INOP ON PREFLIGHT.  GROUNDED - YES.  VERIFIED INOP ON HF2 TUNING WINDOW.  ACCOMPLISHED RADIO TUNING PANEL INOP DISPLAY TOGGLE REF B737-900 AMM 23-12-41-800-802.  OP CK NORMAL.
